# SDR USAA2013122400003

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 75,879 hours, 34,443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 50020
- Condition: Faulted
- Location: Lavatory
- Part time: 11,291 hours, 4,418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  R & R LAVATORY D SMOKE DETECTOR IAW AMM 26-17-15-401PB, OPERATIONS CHECKED GOOD.
